Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 86, Number 1

All articles in this issue are freely accessible.

Algebraic logic. IV. Equality in polyadic algebras
Paul R. Halmos.
Trans. Amer. Math. Soc. 86 (1957), 1-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090564
A general functional equation
J. H. B. Kemperman.
Trans. Amer. Math. Soc. 86 (1957), 28-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094610
The boundary integral of $log\vert𝜙\vert$ for generalized analytic functions
Richard Arens.
Trans. Amer. Math. Soc. 86 (1957), 57-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094656
On the second dual of the space of continuous functions
Samuel Kaplan.
Trans. Amer. Math. Soc. 86 (1957), 70-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090774
Modular Lie algebras. II
Charles W. Curtis.
Trans. Amer. Math. Soc. 86 (1957), 91-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094415
Dissipative hyperbolic systems
R. S. Phillips.
Trans. Amer. Math. Soc. 86 (1957), 109-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090748
The cohomology ring of product complexes
F. P. Palermo.
Trans. Amer. Math. Soc. 86 (1957), 174-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090807
Functional cohomology operations
Franklin P. Peterson.
Trans. Amer. Math. Soc. 86 (1957), 197-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105679
Localization on spheres
Victor L. Shapiro.
Trans. Amer. Math. Soc. 86 (1957), 212-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090676
Syntactical transforms
A. H. Lightstone and A. Robinson.
Trans. Amer. Math. Soc. 86 (1957), 220-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091246
Fourier-Stieltjes series of Walsh functions
N. J. Fine.
Trans. Amer. Math. Soc. 86 (1957), 246-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091371
Continuous mappings into nonsimple spaces
J. Dugundji.
Trans. Amer. Math. Soc. 86 (1957), 256-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090050